Li Cheng's Publications

Sorted by DateClassified by Publication TypeClassified by Author Last Name

Incremental Regularized Least Squares for Dimensionality Reduction of Large-Scale Data

Xiaowei Zhang, Li Cheng, Delin Chu, Li-Zhi Liao, Michael Ng, and Roger C.E. Tan. Incremental Regularized Least Squares for Dimensionality Reduction of Large-Scale Data. SIAM Journal on Scientific Computing (SISC), 38(3):414–39, 2016.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@Article{ZhaEtAl:SISC16,
  author =       "Xiaowei Zhang and Li Cheng and Delin Chu and Li-Zhi Liao and Michael Ng and Roger C.E. Tan",
  title =        {Incremental Regularized Least Squares for Dimensionality Reduction of Large-Scale Data},
  journal =      "SIAM Journal on Scientific Computing (SISC)",
  volume =       {38},
  number =       {3},
  pages =        {414-39},
  YEAR =         {2016},
  bib2html_pubtype = {Journal},
  bib2html_dl_pdf = {http://web.bii.a-star.edu.sg/~chengli/papers/ZhaEtAl_SISC16.pdf}
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri Jul 07, 2017 09:47:15